# SDR DALA2025103107971

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRA HOLE WITH FASTENER AFT SIDE OF 63 ON BRACKET BETWEEN BELOW P2.   CORRECTED PER ERA 628200-14 REV ORIG AND DRAWING F53479820001800. (1280396)
